Characteristic functions of scale mixtures of multivariate skew-normal distributions

Hyoung-Moon Kim, Marc G. Genton

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

We obtain the characteristic function of scale mixtures of skew-normal distributions both in the univariate and multivariate cases. The derivation uses the simple stochastic relationship between skew-normal distributions and scale mixtures of skew-normal distributions. In particular, we describe the characteristic function of skew-normal, skew-t, and other related distributions. © 2011 Elsevier Inc.
Original languageEnglish (US)
Pages (from-to)1105-1117
Number of pages13
JournalJournal of Multivariate Analysis
Volume102
Issue number7
DOIs
StatePublished - Aug 2011
Externally publishedYes

Fingerprint Dive into the research topics of 'Characteristic functions of scale mixtures of multivariate skew-normal distributions'. Together they form a unique fingerprint.

Cite this